cnrs   Université de Toulouse
With cedram.org

Year 2011

1  2


A. M. Mantero; A. Zappa
Macdonald formula for spherical functions on affine buildings
Sér. 6 Vol. 20 no. 4 (2011), p. 669-758 Details
Moha Boutat
Quasi-homogénéité des applications holomorphes propres d’un domaine quasi-disqué sur un domaine disqué
Sér. 6 Vol. 20 no. 4 (2011), p. 759-765 Details
Philippe Bouafia
Retractions onto the Space of Continuous Divergence-free Vector Fields
Sér. 6 Vol. 20 no. 4 (2011), p. 767-779 Details
Rodrigo Parra
Lelong numbers on projective varieties
Sér. 6 Vol. 20 no. 4 (2011), p. 781-800 Details
Edinah K. Gnang; Ahmed Elgammal; Vladimir Retakh
A Spectral Theory for Tensors
Sér. 6 Vol. 20 no. 4 (2011), p. 801-841 Details
Frédéric Chapoton
Sur une opérade ternaire liée aux treillis de Tamari
Sér. 6 Vol. 20 no. 4 (2011), p. 843-869 Details
Sergey Benditkis; Dmitry Novikov
On the number of zeros of Melnikov functions
Sér. 6 Vol. 20 no. 3 (2011), p. 465-491 Details
Philippe du Bois
Comparaison des formes de Seifert et des fonctions zêta de Denef-Loeser des germes de courbe plane à singularité isolée
Sér. 6 Vol. 20 no. 3 (2011), p. 493-513 Details
Hervé Gaussier; Alexandre Sukhov
Levi-flat filling of real two-spheres in symplectic manifolds (I)
Sér. 6 Vol. 20 no. 3 (2011), p. 515-539 Details
Waldo Arriagada-Silva; Christiane Rousseau
The modulus of analytic classification for the unfolding of the codimension-one flip and Hopf bifurcations
Sér. 6 Vol. 20 no. 3 (2011), p. 541-580 Details
Arturo Fernández-Pérez
On Levi-flat hypersurfaces tangent to holomorphic webs
Sér. 6 Vol. 20 no. 3 (2011), p. 581-597 Details
Yves Colin de Verdière; Nabila Torki-Hamza; Françoise Truc
Essential self-adjointness for combinatorial Schrödinger operators III- Magnetic fields
Sér. 6 Vol. 20 no. 3 (2011), p. 599-611 Details
Maximiliano Leyton-Alvarez
Résolution du problème des arcs de Nash pour une famille d’hypersurfaces quasi-rationnelles
Sér. 6 Vol. 20 no. 3 (2011), p. 613-667 Details
Ahmed Zeriahi
Préface
Sér. 6 Vol. 20 no. S2 (2011), p. 1-2 Details
AFST
Programme des conférences
Sér. 6 Vol. 20 no. S2 (2011), p. 3-4 Details
AFST
Liste des participants
Sér. 6 Vol. 20 no. S2 (2011), p. 5-7 Details
AFST
Abstracts
Sér. 6 Vol. 20 no. S2 (2011), p. 9-18 Details
Christer O. Kiselman
Les mathématiques de Nguyen Thanh Van
Sér. 6 Vol. 20 no. S2 (2011), p. 19-32 Details
Eric Bedford; Kyounghee Kim
Linear Fractional Recurrences: Periodicities and Integrability
Sér. 6 Vol. 20 no. S2 (2011), p. 33-56 Details
Thomas Bloom
Voiculescu’s Entropy and Potential Theory
Sér. 6 Vol. 20 no. S2 (2011), p. 57-69 Details
Rüdiger W. Braun; Reinhold Meise; B. A. Taylor
A new characterization of the analytic surfaces in $\mathbb{C}^3$ that satisfy the local Phragmén-Lindelöf condition
Sér. 6 Vol. 20 no. S2 (2011), p. 71-99 Details
U. Cegrell; S. Kołodziej; A. Zeriahi
Maximal subextensions of plurisubharmonic functions
Sér. 6 Vol. 20 no. S2 (2011), p. 101-122 Details
Jean-Pierre Demailly
A converse to the Andreotti-Grauert theorem
Sér. 6 Vol. 20 no. S2 (2011), p. 123-135 Details
Ha Huy Khoai; Vu Hoai An
Value distribution problem for $p$-adic meromorphic functions and their derivatives
Sér. 6 Vol. 20 no. S2 (2011), p. 137-151 Details
Christer O. Kiselman
Analytic continuation of fundamental solutions to differential equations with constant coefficients
Sér. 6 Vol. 20 no. S2 (2011), p. 153-182 Details
A. Sadullaev
On separately subharmonic functions (Lelong’s problem)
Sér. 6 Vol. 20 no. S2 (2011), p. 183-187 Details
Józef Siciak
Sets in ${\mathbb{C}}^N$ with vanishing global extremal function and polynomial approximation
Sér. 6 Vol. 20 no. S2 (2011), p. 189-209 Details
Vyacheslav Zakharyuta
Extendible bases and Kolmogorov problem on asymptotics of entropy and widths of some class of analytic functions
Sér. 6 Vol. 20 no. S2 (2011), p. 211-239 Details
Thierry Gallouët; Yannick Sire
Some possibly degenerate elliptic problems with measure data and non linearity on the boundary
Sér. 6 Vol. 20 no. 2 (2011), p. 231-245 Details
Mickaël Matusinski
A differential Puiseux theorem in generalized series fields of finite rank
Sér. 6 Vol. 20 no. 2 (2011), p. 247-293 Details

1  2

Search for an article
Search within the site
top